Top answers from doctors based on your search:
Disclaimer

On third day of my period I start to slow down Is that normal Im 13

A 44-year-old member asked:
Dr. John cuong Doan
17 years experience Family Medicine
Your body: is responding normally to not having normal hormonal balance for 10 months. Sometimes this can lead to irregular bleeding during or in between period ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
You cant : Bleeding patterns on the contraceptive implant like Nexplanon are unpredictable and there is not an effective way of altering the pattern.
A member asked:
Dr. Yash Khanna
56 years experience Family Medicine
No effect on periods: No it will not slow it down, but it may be normal in your case.
A female asked:
Dr. Betsy Greenleaf
22 years experience Gynecology
Possible: It is possible for this to happen with menses. If becomes a pattern over the next 3 months, or associated with further symptoms then seek medical car ... Read More
A 39-year-old female asked:
Dr. Mark Hunter
20 years experience Gynecologic Oncology
Collapsing and Bleed: If your conditions, as you listed above, include syncope and collapse, and you're currently bleeding, I would say you need to either call 911 or get t ... Read More
1
1 thank
A 21-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Menstrual bleeding ?: Bleeding for "15 days" needs to be evaluated by your physician. If pregnancy is possible, get a serum HCG test to be certain, and if positive, see yo ... Read More
1
1 thank
A 38-year-old female asked:
Dr. M David Lauter
42 years experience Family Medicine
Ibuprofen: Ibuprofen 600mg - 800mg up to every 6 hours. It blocks prostaglandin and helps contract the uterus. Take with some food to avoid stomach irritation.
A member asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
IUD insertion: It is common to have mild bleeding and spotting for the 1st 3-6 weeks after Mirena (levonorgestrel) insertion. In those weeks the IUD is thinning the ... Read More
A 25-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Normal depo effect: Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how ... Read More
A 29-year-old female asked:
Dr. Cathleen London
25 years experience Family Medicine
Normal: A change in bleeding pattern is usually just a variation in how the lining built up that month and sounds normal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month